About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 327429, 6 pages
http://dx.doi.org/10.1155/2014/327429
Research Article

Exact Evaluation of Infinite Series Using Double Laplace Transform Technique

1Mathematics Department, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 10 October 2013; Accepted 28 December 2013; Published 20 January 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2014 Hassan Eltayeb et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassan Eltayeb, Adem Kılıçman, and Said Mesloub, “Exact Evaluation of Infinite Series Using Double Laplace Transform Technique,” Abstract and Applied Analysis, vol. 2014, Article ID 327429, 6 pages, 2014. doi:10.1155/2014/327429